# SDR SWIA201334746

- Difficulty date: September 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 12,389 hours, 7,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE STARTED ENTERING THE CABIN WHEN THE PACKS WERE TURNED ON.  SMOKE STOPPED WHEN THE PACKS WERE TURNED OFF.  FLT#5160 REPLACED RIGHT ACM.  PN ON GG670-95009-5, SN ON  00617, PN OFF GG670-95009-3, SN OFF 01062.
